Hi Marie, its been awhile since I posted. I am glad that you are doing so well. Sad to hear that they want you to do a few more months, but they probably want to make sure its totally gone. Do you know what your total amount is. My son is on 40 mg a day and is 4 1/2 months along. Things are finally looking better. It has been two weeks now since things have looked good. I am so happy. Im sure you remember days of me going up and down. He cant wait until hes off the meds also, but I wonder with him being on only 40 mg that he will have to take it much longer than you did. So I guess we will see. Keep posting and keeping us updated of your progress.
Posted 20 August 2013 - 06:39 PM
Posted 02 November 2013 - 08:25 AM
Hello everyone! Sorry I've been MIA. I've been working at a summer camp for three months so I haven't been on in a while. I did a total of 7 months, one month at 40 mg daily and six months at 80 mg daily. I am completely back to normal now (it didn't take very long). My lips aren't dry, my skin isn't dry. Every once in a while I will have a slight back ache like when I was on the medicine, but not very often. Even my red marks are fading. I do have a bit of indentions on my cheeks, but it's a million times better than my acne. I've had maybe three tiny pimples since stopping Accutane, and I'm not oily at all. I would do it all again in a second.
Have you been using anything on your skin to prevent the acne from returning?
Posted 02 November 2013 - 11:43 AM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users